RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 24–30 (Mi mz3129)  

This article is cited in 11 scientific papers (total in 11 papers)

On best uniform approximations by splines in the presence of restrictions on their derivatives

V. F. Babenko

Dnepropetrovsk State University

Full text: PDF file (430 kB)

English version:
Mathematical Notes, 1991, 50:6, 1227–1232

Bibliographic databases:

UDC: 517.5
Received: 09.10.1990

Citation: V. F. Babenko, “On best uniform approximations by splines in the presence of restrictions on their derivatives”, Mat. Zametki, 50:6 (1991), 24–30; Math. Notes, 50:6 (1991), 1227–1232

Citation in format AMSBIB
\Bibitem{Bab91}
\by V.~F.~Babenko
\paper On~best uniform approximations by splines in the presence of restrictions on their derivatives
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 24--30
\mathnet{http://mi.mathnet.ru/mz3129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150630}
\zmath{https://zbmath.org/?q=an:0798.41002}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1227--1232
\crossref{https://doi.org/10.1007/BF01158262}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500026}


Linking options:
  • http://mi.mathnet.ru/eng/mz3129
  • http://mi.mathnet.ru/eng/mz/v50/i6/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Subbotin, “Inheritance of monotonicity and convexity in local approximations”, Comput. Math. Math. Phys., 33:7 (1993), 879–884  mathnet  mathscinet  zmath  isi
    2. Yu. N. Subbotin, S. A. Telyakovskii, “Exact values of relative widths of classes of differentiable functions”, Math. Notes, 65:6 (1999), 731–738  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. N. Konovalov, “Approximation of Sobolev Classes by Their Finite-Dimensional Sections”, Math. Notes, 72:3 (2002), 337–349  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Yu. N. Subbotin, S. A. Telyakovskii, “On Relative Widths of Classes of Differentiable Functions”, Proc. Steklov Inst. Math., 248 (2005), 243–254  mathnet  mathscinet  zmath
    5. Liu, YP, “Relative widths of smooth functions determined by fractional order derivatives”, Journal of Complexity, 24:2 (2008), 259  crossref  mathscinet  zmath  isi
    6. Xu, GQ, “The relative n-widths of Sobolev classes with restrictions”, Journal of Approximation Theory, 157:1 (2009), 19  crossref  mathscinet  isi
    7. Yu. N. Subbotin, S. A. Telyakovskii, “Sharpening of the estimates for relative widths of classes of differentiable functions”, Proc. Steklov Inst. Math., 269 (2010), 235–246  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. Xiao W., “Relative widths of function classes of L (2)(T) defined by a linear differential operator in L (q) (T)”, Anal Math, 37:1 (2011), 65–81  crossref  isi
    9. Yu. N. Subbotin, S. A. Telyakovskii, “Ob otnositelnykh poperechnikakh klassov differentsiruemykh funktsii. III”, Tr. IMM UrO RAN, 17, no. 3, 2011, 300–302  mathnet  elib
    10. Xu G. Zhang Zh., “Simultaneous Approximation of Sobolev Classes By Piecewise Cubic Hermite Interpolation”, Numer. Math.-Theory Methods Appl., 7:3 (2014), 317–333  crossref  isi
    11. Yu. V. Malykhin, “Relative widths of Sobolev classes in the uniform and integral metrics”, Proc. Steklov Inst. Math., 293 (2016), 209–215  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020